# SDR CA980916027

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896767896768
- Condition: Malfunctioned
- Location: Apu Bay
- Component: Kidde, 896767
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, APU FIRE WARNING LIGHT CAME ON AND BELL SOUNDED.  APU SHUT DOWN.  FIRE DRILL COMPLETED.  FIRE LIGHT REMAINED ON AND FIRE BELL SOUNDED INTERMITTENTLY.   AIRCRAFT RETURNED.  REPLACED TAIL PIPE AND EXHAUST DUCT FIRE DETECTION LOOPS AS RESISTANCE WAS TOO LOW.
